MathSciNet Relay Station
MathSciNet bibliographic data
MR2775674 65K15 (47J20 90C33)
Chang, S. S.; Joseph Lee, H. W.; Chan, Chi Kin; Liu, J. A. A new method for solving a system of generalized nonlinear variational inequalities in Banach spaces. Appl. Math. Comput. 217 (2011), no. 16, 6830–6837.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement